www.englishmed.com - Home

Start > Doctors > Resource centre > Common verbs > A rash complaint Part 2

We've removed all the common verbs from this article, try and put them back correctly.

A rash complaint Part 2 (Teacher: Michael)

On the whole, these appear fairly suddenly, quite widespread and itch a lot. When a child any medicine within the previous two weeks, then the drug the cause. If you a drug the cause, then in touch with your doctor before stopping any drug treatment.

To ease the itchiness associated with an allergy rash, ordinary calamine lotion. If this doesn't the trick, then antihistamine tablets or medicines tried. But if the itching is so bad that you to antihistamines, then you probably medical advice.

If you that an allergy rash caused by something eaten or drunk, then stop all new foods and drinks that for the first time in the month.
Then re-introduce them one by one at weekly intervals - and spot which one brings the rash .

Again, this is something that you under your doctor's supervision.

Naturally, if a rash develops that you can't diagnose for certain, then you always your doctor's opinion.

But there things that you to rid of a rash.

And to honest, most rashes aren't anything much to worry about at all - as as you your common and the advice in this article!

Read the article

VLC ClozeMaker JavaScript Wizard.
All Rights Reserved.